# SDR UALA2012020300665

- Difficulty date: February 2, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 64,950 hours, 11,611 cycles
- Engine: Pwa PW4077
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Overheated
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

F/A SMELLS BURNING ELEC SMELL IN FWD GALLEY OPS ALL GALLEY USERS.  OPENED ALL FIRST CLASS GALLEY CEILING PANELS AND INSPECTED AREA ABOVE, NO SMELLS OR HOT UNITS FOUND IN ENTIRE AREA.  RMV'D CONTENTS OF WARMING OVENS, NO ODOR DETECTED.  FOUND OVEN R11 OVERHEATING, RMV'D OVEN INSPECTED PLUG AND WIRING IN AREA, NO DISCREPANCIES NOTED.  REPLACED OVEN R11 AND OPERATED FOR 20 MINUTES, ALL OPS NORMAL.
